# SDR HCMA2015051700001

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N11QH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3561
- Aircraft time: 17,510 hours, 24,804 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,572 hours, 5,578 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 350A61256703
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT WAS CONDUCTING A HELICOPTER TOUR FLIGHT ON THE BIG ISLAND, AT APPROX 1325 HOURS THE PILOT HEARD A LOUD ELEC BUZZING SOUND IN HIS HEADSET THAT MADE THE RADIO COMMUNICATIONS VERY DIFFICULT, PILOT ALSO NOTICED A MOMENTARY INTERMITTENT ILLUMINATION OF THE ENG FIRE WARNING LIGHT ON THE CAUTION WARNING PANEL.  THE PILOT PERFORMED A PRECAUTIONARY LANDING, ANOTHER ACFT WAS DISPATCHED TO TAKE MX TO THE SITE & TO PICK UP THE PAXS.  UPON INSPECTION, IT WAS VERIFIED THAT NO ENG FIRE EXISTED.  THE FIRE DETECTION SYS WAS INSPECTED, ELEC CONNECTIONS CLEANED & NO DEFECTS FOUND.  FURTHER INSPECTION REVEALED THAT THE 30 ALPHA CONTROL PANEL WAS DEFECTIVE, CAUSING THE LOUD BUZZING NOISE IN THE COMMUNICATION RADIOS, WHEN THE NR 1 INSTRUMENT LIGHT SWITCH WAS IN THE ON POSITION, THIS DEFECTIVE 30 ALPHA BOARD ALSO WAS DETERMINED TO BE CAUSING THE INTERMITTENT ILLUMINATION OF THE FIRE ENG LIGHT.  THIS 30 ALPHA CONTROL BOARD ALSO CONTAINS THE WARNING LIGHT TEST FOR THE FIRE DETECTION SYS.  A NEW 30 ALPHA CONTROL BOARD PN 350A61256703 WAS INSTALLED.  NOTE THIS 30 ALPHA PCB IS AN ON CONDITION PART.
